MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION RING 620RG31 DURAN ANCORE ANNULOPLASTY C; RING, ANNULOPLASTY

MEDTRONIC HEART VALVES DIVISION RING 620RG31 DURAN ANCORE ANNULOPLASTY C; RING, ANNULOPLASTY
Model Number 620R
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 04/03/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that 3 years 9 months post implant of this tricuspid annuloplasty ring, the device was explanted and replaced with an annuloplasty ring for unknown reasons.No other adverse patient effects were reported.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
RING 620RG31 DURAN ANCORE ANNULOPLASTY C
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key6553317
Report Number2025587-2017-00760
Device Sequence Number979558
Product Code KRH
UDI-Device Identifier00613994758989
UDI-Public00613994758989
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K032810
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/23/2017
Device Model Number620R
Device Catalogue Number620RG31
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/17/2017
Supplement Date Received by Manufacturer04/17/2017
Initial Report FDA Received Date05/08/2017
Supplement Report FDA Received Date10/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age32 YR